# SDR ASAA2023110146227

- Difficulty date: November 1, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 727C TO 727F HAS 4EA CRACKS AT THE FRAME LOCATIONS. GROUNDED - YES. REPAIRED AFT PIT R/H TRANSITION PANEL STA 727B+7 TO 727F+10 IAW B737-800 SRM 53-00-53-2R-5.
